Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Twisted $ K$-theory and Poincaré duality


Author: Jean-Louis Tu
Journal: Trans. Amer. Math. Soc. 361 (2009), 1269-1278
MSC (2000): Primary 46L80; Secondary 19K35
Published electronically: October 21, 2008
MathSciNet review: 2457398
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Using methods of $ KK$-theory, we generalize Poincaré $ K$-duality to the framework of twisted $ K$-theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 46L80, 19K35

Retrieve articles in all journals with MSC (2000): 46L80, 19K35


Additional Information

Jean-Louis Tu
Affiliation: Department of Mathematics, University Paul Verlaine-Metz, LMAM-CNRS UMR 7122, Ile du Saulcy, 57000 Metz, France
Email: tu@univ-metz.fr

DOI: http://dx.doi.org/10.1090/S0002-9947-08-04706-5
PII: S 0002-9947(08)04706-5
Keywords: Twisted $K$-theory, $KK$-theory, Poincar\'e duality.
Received by editor(s): November 29, 2006
Published electronically: October 21, 2008
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.